I have been on venlafaxine 225mg for three weeks. I have slowly worked my way up from 75mg. I have ever been on this medication before. In the past few bouts I have been on 60mg Prozac and 1000mg lithium slow release. I moved cities and the doctors here didn't get my notes from where I used to live and put me on Effexor. I know it is meant to be better but I'm sure I felt better at this time last time on the Prozac and lithium combo. I also have burning itchy skin on my face and I am one of those girls who doesn't like to go out without makeup on and this morning I had to as I woke up with red sore bumps on my forehead and now the rest of my face is burning. I'm almost certain it's the venlafaxine. The other thing I don't like too is my heart is always racing and I feel anxious. I think maybe I should get tapered off these pills and go back to Prozac as they have always worked in the past. What do you guys think??
Well, that's a lot of Effexor. I wouldn't try to tell you what to do, but personally I would not want to take that much. And if the Prozac worked for you, why not stick with it?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Feb 2015 • 2 answers
Updated 7 May 2015 • 4 answers
Updated 21 hours ago • 1 answer
Updated 20 Nov 2018 • 1 answer
Posted 17 Dec 2018 • 0 answers